# SDR AALA201802269063

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 11,948 hours, 3,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW AT 500 PSI AT 76 DEGREES FARENHEIT.  SERVICED R2 DOOR EMERGENCY OPERATING CYLINDER IAW AMM 52-22-00.
